# SDR P5CA2017083100304

- Difficulty date: August 31, 2017
- Submitted: September 15, 2017
- Operation: Air carrier
- Aircraft: N451PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30809
- Aircraft time: 70,411 hours, 11,774 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 69B620491
- Condition: Corroded
- Location: Bs 1500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MAIN DECK FITTING CORRODED BS 1500, LBL 81.  REPLACED THE FITTING IAW AMM 20-51-01-912-008, REV 90.  CONDITION CHECKED NORMAL.
